# SDR AALA202204012718

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 51,687 hours, 35,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OUTBOARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY.
